Left side pain

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Boxermom2
Veteran Member


Date Joined Dec 2008
Total Posts : 601
   Posted 3/5/2009 6:14 PM (GMT -6)   
 
I recently have been on 5mg of Pred for a week coming off a taper of 40mg.  Yesterday was the fist day of no steroids.  I would say that for a week (about as long as I took 5mg)  I started experiencing pain on my left side.  It is not in the abdomen.  It is as if somebody is pinching me on the side.  It is the length of my side and is now radiating to the back part.  Has anybody experienced this symptom?  I have no diarrhea.  I called my doctor but haven't gotten a call back. 

Risan1808
Regular Member


Date Joined Jan 2009
Total Posts : 153
   Posted 3/5/2009 6:50 PM (GMT -6)   
I get this feeling a few days before the flare gets really bad. Probably a good thing you called your doctor. Did you hear anything back?
Diagnosed Friday, February 13, 2009
Asacol 3 tabs 3X daily
Rowasa Nightly


Boxermom2
Veteran Member


Date Joined Dec 2008
Total Posts : 601
   Posted 3/5/2009 6:57 PM (GMT -6)   
No.  I didn't hear back.  I am tempted to start back up on 15 or 20 of Prednisone.  The pain is bad when I bend over or move.  Sitting still I don't have pain.  I was totally fine.  I thought I may have pulled a muscle but I didn't do anything.  I know it is my colon/bowel.  I don't want to go to my Primary because I don't want her messing with anything.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, June 21, 2018 8:39 AM (GMT -6)
There are a total of 2,974,017 posts in 326,152 threads.
View Active Threads


Who's Online
This forum has 161226 registered members. Please welcome our newest member, Cynpurr72P.
408 Guest(s), 13 Registered Member(s) are currently online.  Details
81GyGuy, mattamx, tarhoosier, physedgirl09, hammer8, Serenity Now, springsjean, valli1234, garyi, Supportive Daughter, DJKWUK, Crazyick, MrAnxiety069